# SDR DXTA2023100997420

- Difficulty date: October 6, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N419QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500461
- Aircraft time: 5,026 hours, 4,029 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6450LS00
- Part serial: 001234005406
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERG LIGHT SWITCH: WHEN SELECTING EMERGENCY LIGHTS TO THE ARM POSITION, ALL INTERIOR EMERGENCY LIGHTS ILLUMINATE AND STAY ILLUMINATED UNTIL SELECTING SWITCH TO OFF.  PERFORMED OPS CHECK OF EMER LIGHTS AND FOUND LIGHTS TO BE FLASHING THE ARM AND ON POSITION. REMOVED FORWARD EMER LIGHT BATTERY AND PERFORMED OPS CHECK OF EMER LIGHTS, FOUND LIGHTS REMAINED FLASHING IN THE ARMED AND ON POSITION. REINSTALLED FORWARD BATTERY AND REMOVED AFT EMER LIGHT BATTERY AND PERFORMED OPS CHECK OF EMER LIGHTS, LIGHTS REMAINED OF IN ALL POSITIONS. REMOVED FORWARD EMER LIGHT BATTERY  AND AFT EMER LIGHT BATTERY.  BATTERIES REMAIN OUT OF A/C PENDING REPLACEMENT PARTS AT 1100AM LATER TODAY. ALL WORK REF AMM 33-52-01.   REMOVED FORWARD EMERLIGHT BATTERY AND AFT EMERLIGHT BATTERY.  BATTERIES REMAIN OUT OF A/C PENDING REPLACEMENT PARTS AT 1100AM LATER TODAY. ALL WORK REF AMM 33-52-01 INSTALLED FORWARD EMERGENCY BATTERY AND AFT EMERGENCY BATTERY. OPS CHECK SATISFACTORY IAW AMM 33-52-01 GAINED ACCESS TO EMEREGENCY BATTERY INERTIA SWITCH. BY REMOVING RH LATERAL CONSOLE,O)(YGEN-MASK STOWAGE BOX,JACK PANEL, FLOOR PANELS AND SKINS. ALSO REMOVED PEDAL LININGS AC ELECTRICAL OUTLET. RESTORED RH LATERAL CONSOLE,OXYGEN MASK STOWAGE BOX,JACK PANEL, PEDAL LININGS AND ELECTRICAL OUTLET IAW AMM TASK
